Alert archive / Washington / Wind Advisories in 2010
Wind Advisory 7, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Jan 17, 2010, 2:57 PM PST. It took effect at Jan 18, 2010, 12:00 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2010, 2:57 PM PST (22:57 UTC)
- In effect from
- Jan 18, 2010, 12:00 AM PST
- Expired
- Jan 18, 2010, 10:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
666 WWUS76 KSEW 172257 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 257 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...NORTHWEST INTERIOR AND THE OLYMPICS FOR LATE TONIGHT INTO MONDAY MORNING... .A STRONG PACIFIC LOW PRESSURE SYSTEM WELL OFF THE NORTH OREGON COAST WILL MOVE INTO VANCOUVER ISLAND EARLY MONDAY. THIS SYSTEM IS EXPECTED TO PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS ALONG THE WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...PARTS OF THE NORTHWEST INTERIOR AND THE HIGHER TERRAIN OF THE OLYMPIC MOUNTAINS. NOW IS THE TIME TO PREPARE FOR THE POTENTIAL OF STRONG DAMAGING WINDS IN THESE REGIONS AND MONITOR FORECASTS AS THIS WEATHER SYSTEM DEVELOPS. WAZ513-180700- /O.UPG.KSEW.HW.A.0002.100118T0400Z-100118T2000Z/ /O.NEW.KSEW.HW.W.0005.100118T0400Z-100118T2000Z/ OLYMPICS- 257 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP TONIGHT AND REACH AS HIGH AS 50 TO 60 MPH SUSTAINED WITH GUSTS TO 100 MPH...PARTICULARLY FOR EXPOSED RIDGES. * THE WINDS SHOULD SHIFT TO SOUTHWEST EARLY MONDAY AND EASE BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR HIGHER WILL OCCUR IN THE MOUNTAINS. && $$ WAZ515>517-180700- /O.UPG.KSEW.HW.A.0002.100118T0600Z-100118T1800Z/ /O.NEW.KSEW.HW.W.0005.100118T0600Z-100118T1800Z/ WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- 257 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AND ARE EXPECTED TO REACH AS HIGH AS 40 MPH SUSTAINED WITH GUSTS TO 65 MPH PARTICULARLY FOR THE BEACHES AND HIGHER EXPOSED AREAS. * THE STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE CENTRAL AND NORTH COAST BEFORE MIDNIGHT TONIGHT AND SPREAD INTO THE WESTERN STRAIT OF JUAN DE FUCA AREA OVERNIGHT...PEAKING A LITTLE BEFORE DAWN. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BEFORE NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ001-503-506-510-180700- /O.NEW.KSEW.HW.W.0005.100118T0800Z-100118T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 257 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY. * STRONG SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND MAY REACH AS HIGH AS 40 MPH SUSTAINED WITH GUSTS TO 60 MPH BY MORNING PARTICULARLY FROM WHIDBEY ISLAND UP TO THE BELLINGHAM AREA. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BEFORE NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ507-180700- /O.NEW.KSEW.WI.Y.0007.100118T0800Z-100118T1800Z/ EVERETT AND VICINITY- 257 PM PST SUN JAN 17 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY. * WINDS WILL INCREASE OVERNIGHT AND REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MORNING. * THE WINDS WILL PEAK AROUND DAWN MONDAY THEN EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ CERNIGLIA
5 follow-up statements
451 WWUS76 KSEW 180457 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 857 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...NORTHWEST INTERIOR AND THE OLYMPICS FOR LATE TONIGHT INTO MONDAY MORNING... .A STRONG PACIFIC LOW PRESSURE SYSTEM OFF THE SOUTH WASHINGTON COAST WILL MOVE INTO VANCOUVER ISLAND MONDAY MORNING. THIS SYSTEM IS EXPECTED TO PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS ALONG THE WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...PARTS OF THE NORTHWEST INTERIOR AND THE HIGHER TERRAIN OF THE OLYMPIC MOUNTAINS. ANY PREPARATIONS FOR THESE STRONG WINDS SHOULD BE RUSHED TO COMPLETION. WAZ513-181300- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T2000Z/ OLYMPICS- 857 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST MONDAY. * STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP TONIGHT AND REACH 50 TO 60 MPH SUSTAINED WITH GUSTS TO 100 MPH...PARTICULARLY FOR EXPOSED RIDGES. * THE WINDS SHOULD SHIFT TO SOUTHWEST MONDAY MORNING AND EASE BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR HIGHER WILL OCCUR IN THE MOUNTAINS. && $$ WAZ515>517-181300- /O.CON.KSEW.HW.W.0005.100118T0600Z-100118T1800Z/ WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- 857 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AND ARE EXPECTED TO REACH 40 MPH SUSTAINED WINDS WITH GUSTS TO 65 MPH PARTICULARLY FOR THE BEACHES AND HIGHER EXPOSED AREAS. * THE STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE CENTRAL AND NORTH COAST BEFORE MIDNIGHT TONIGHT AND SPREAD INTO THE WESTERN STRAIT OF JUAN DE FUCA AREA OVERNIGHT...PEAKING A LITTLE BEFORE DAWN. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BY NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ001-503-506-510-181300- /O.CON.KSEW.HW.W.0005.100118T0800Z-100118T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 857 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY. * STRONG SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND MAY REACH AS HIGH AS 40 MPH SUSTAINED WINDS WITH GUSTS TO 60 MPH BY DAYBREAK ON MONDAY...PARTICULARLY FROM WHIDBEY ISLAND UP TO THE BELLINGHAM AREA AND WEST THROUGH THE SAN JUANS. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BEFORE NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ507-181300- /O.CON.KSEW.WI.Y.0007.100118T0800Z-100118T1800Z/ EVERETT AND VICINITY- 857 PM PST SUN JAN 17 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST MONDAY. * WINDS WILL INCREASE OVERNIGHT AND REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MORNING. * THE WINDS WILL PEAK AROUND DAWN MONDAY THEN EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
050 WWUS76 KSEW 180654 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1054 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...NORTHWEST INTERIOR AND THE OLYMPICS FOR LATE TONIGHT INTO MONDAY MORNING... .A STRONG PACIFIC LOW PRESSURE SYSTEM OFF THE SOUTH WASHINGTON COAST WILL MOVE INTO VANCOUVER ISLAND MONDAY MORNING. THIS SYSTEM IS EXPECTED TO PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS ALONG THE WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA... PARTS OF THE NORTHWEST INTERIOR AND THE HIGHER TERRAIN OF THE OLYMPIC MOUNTAINS. ANY PREPARATIONS FOR THESE STRONG WINDS SHOULD BE RUSHED TO COMPLETION. WAZ504-181200- /O.EXB.KSEW.HW.W.0005.100118T0654Z-100118T1200Z/ SOUTHWEST INTERIOR- 1054 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST MONDAY FOR A SMALL AREA AROUND LAKE LAWRENCE IN THURSTON COUNTY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. * STRONG SOUTH TO SOUTHEAST WINDS 45 MPH WITH GUSTS AROUND 60 MPH HAVE DEVELOPED OVER A SMALL AREA AROUND LAKE LAWRENCE IN THURSTON COUNTY. WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS. * THE STRONG WINDS WILL SHIFT TO SOUTHWEST AND EASE EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ515>517-181300- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T1800Z/ WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- 1054 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AND ARE EXPECTED TO REACH 40 MPH SUSTAINED WINDS WITH GUSTS TO 65 MPH PARTICULARLY FOR THE BEACHES AND HIGHER EXPOSED AREAS. * THE STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE CENTRAL AND NORTH COAST BEFORE MIDNIGHT TONIGHT AND SPREAD INTO THE WESTERN STRAIT OF JUAN DE FUCA AREA OVERNIGHT...PEAKING A LITTLE BEFORE DAWN. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BY NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ513-181300- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T2000Z/ OLYMPICS- 1054 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST MONDAY. * STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP TONIGHT AND REACH 50 TO 60 MPH SUSTAINED WITH GUSTS TO 100 MPH... PARTICULARLY FOR EXPOSED RIDGES. * THE WINDS SHOULD SHIFT TO SOUTHWEST MONDAY MORNING AND EASE BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR HIGHER WILL OCCUR IN THE MOUNTAINS. && $$ WAZ001-503-506-510-181300- /O.CON.KSEW.HW.W.0005.100118T0800Z-100118T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 1054 PM PST SUN JAN 17 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. * STRONG SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND MAY REACH AS HIGH AS 40 MPH SUSTAINED WINDS WITH GUSTS TO 60 MPH BY DAYBREAK ON MONDAY...PARTICULARLY FROM WHIDBEY ISLAND UP TO THE BELLINGHAM AREA AND WEST THROUGH THE SAN JUANS. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BEFORE NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ507-181300- /O.CON.KSEW.WI.Y.0007.100118T0800Z-100118T1800Z/ EVERETT AND VICINITY- 1054 PM PST SUN JAN 17 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. * WINDS WILL INCREASE OVERNIGHT AND REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MORNING. * THE WINDS WILL PEAK AROUND DAWN MONDAY THEN EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
988 WWUS76 KSEW 180833 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1233 AM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...NORTHWEST INTERIOR AND THE OLYMPICS FOR LATE TONIGHT INTO MONDAY MORNING... .A STRONG PACIFIC LOW PRESSURE SYSTEM OFF THE SOUTH WASHINGTON COAST WILL MOVE INTO VANCOUVER ISLAND MONDAY MORNING. THIS SYSTEM IS EXPECTED TO PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS ALONG THE WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA... PARTS OF THE NORTHWEST INTERIOR AND THE HIGHER TERRAIN OF THE OLYMPIC MOUNTAINS. ANY PREPARATIONS FOR THESE STRONG WINDS SHOULD BE RUSHED TO COMPLETION. WAZ001-503-506-510-515>517-181300- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA-WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST- CENTRAL COAST- 1233 AM PST MON JAN 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AND ARE EXPECTED TO REACH 40 MPH SUSTAINED WINDS WITH GUSTS TO 65 MPH PARTICULARLY FOR THE BEACHES AND HIGHER EXPOSED AREAS. * THE STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE CENTRAL AND NORTH COAST BEFORE MIDNIGHT TONIGHT AND SPREAD INTO THE WESTERN STRAIT OF JUAN DE FUCA AREA OVERNIGHT...PEAKING A LITTLE BEFORE DAWN. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BY NOON ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ513-181300- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T2000Z/ OLYMPICS- 1233 AM PST MON JAN 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. * STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP TONIGHT AND REACH 50 TO 60 MPH SUSTAINED WITH GUSTS TO 100 MPH... PARTICULARLY FOR EXPOSED RIDGES. * THE WINDS SHOULD SHIFT TO SOUTHWEST MONDAY MORNING AND EASE BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR HIGHER WILL OCCUR IN THE MOUNTAINS. && $$ WAZ504-181200- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T1200Z/ SOUTHWEST INTERIOR- 1233 AM PST MON JAN 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * STRONG SOUTH TO SOUTHEAST WINDS 40 TO 45 MPH WITH GUSTS AROUND 60 MPH HAVE DEVELOPED OVER A SMALL AREA AROUND LAKE LAWRENCE IN THURSTON COUNTY. WINDS ELSEWHERE IN THE SOUTHWEST INTERIOR WILL REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH AND WILL CONTINUE INTO THE EARLY MORNING HOURS. * THE STRONG WINDS WILL SHIFT TO SOUTHWEST AND EASE EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ505-508-509-511-181300- /O.EXA.KSEW.WI.Y.0007.000000T0000Z-100118T1800Z/ EAST PUGET SOUND LOWLANDS-SEATTLE/BREMERTON AREA-TACOMA AREA- HOOD CANAL AREA- 1233 AM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS WILL INCREASE OVERNIGHT AND REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH BY MORNING. * THE WINDS WILL PEAK AROUND DAWN MONDAY THEN EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ WAZ507-181300- /O.CON.KSEW.WI.Y.0007.000000T0000Z-100118T1800Z/ EVERETT AND VICINITY- 1233 AM PST MON JAN 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS WILL INCREASE OVERNIGHT AND REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH BY MORNING. * THE WINDS WILL PEAK AROUND DAWN MONDAY THEN EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
960 WWUS76 KSEW 181148 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 348 AM PST MON JAN 18 2010 ...HIGH WIND WARNING IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA...NORTHWEST INTERIOR AND THE OLYMPICS FOR THIS MORNING... .A STRONG PACIFIC LOW PRESSURE SYSTEM MOVING THROUGH THE WASHINGTON COASTAL WATERS WILL MOVE INTO VANCOUVER ISLAND THIS MORNING. THIS SYSTEM IS PRODUCING STRONG AND POTENTIALLY DAMAGING WINDS ALONG THE WASHINGTON COAST...WESTERN STRAIT OF JUAN DE FUCA... PARTS OF THE NORTHWEST INTERIOR AND THE HIGHER TERRAIN OF THE OLYMPIC MOUNTAINS. WAZ504-181800- /O.EXP.KSEW.HW.W.0005.000000T0000Z-100118T1200Z/ /O.EXB.KSEW.WI.Y.0007.100118T1200Z-100118T1800Z/ SOUTHWEST INTERIOR- 348 AM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * EXPECT STRONGEST WINDS AROUND DAYBREAK WITH SPEEDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * THE WINDS WILL EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ WAZ001-503-506-510-515>517-181800- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA-WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST- CENTRAL COAST- 348 AM PST MON JAN 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * STRONG SOUTH WINDS OF 40 MPH WITH GUSTS TO 65 MPH ARE OCCURRING PARTICULARLY ALONG THE BEACHES AND AT HIGHER EXPOSED AREAS. * THE STRONG WINDS ARE ARE EXPECTED TO PEAK A LITTLE BEFORE DAWN. * THE STRONG WINDS SHOULD SHIFT TO SOUTHWEST AND EASE BY NOON ON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER WILL OCCUR ACROSS THE LOWLANDS. && $$ WAZ513-182000- /O.CON.KSEW.HW.W.0005.000000T0000Z-100118T2000Z/ OLYMPICS- 348 AM PST MON JAN 18 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. * STRONG SOUTHERLY WINDS WILL CONTINUE THIS MORNING WITH SPEEDS 50 TO 60 MPH SUSTAINED AND GUSTS TO 100 MPH...PARTICULARLY FOR EXPOSED RIDGES. * THE WINDS SHOULD SHIFT TO SOUTHWEST LATER THIS MORNING AND EASE BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR HIGHER WILL OCCUR IN THE MOUNTAINS. && $$ WAZ505-507>509-511-181800- /O.CON.KSEW.WI.Y.0007.000000T0000Z-100118T1800Z/ EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- 348 AM PST MON JAN 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * EXPECT STRONGEST WINDS AROUND DAYBREAK WITH SPEEDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * THE WINDS WILL EASE THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
733 WWUS76 KSEW 181816 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1016 AM PST MON JAN 18 2010 ...WINDS ACROSS THE REGION HAVE EASED... .THE STORM MOVED NORTH OF THE REGION THIS MORNING AND THE WINDS HAVE EASED SIGNIFICANTLY ACROSS WESTERN WASHINGTON. WAZ513-181930- /O.CAN.KSEW.HW.W.0005.000000T0000Z-100118T2000Z/ OLYMPICS- 1016 AM PST MON JAN 18 2010 ...HIGH WIND WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE HIGH WIND WARNING. WINDS HAVE EASED ACROSS THE AREA AND THE WARNING HAS BEEN DROPPED. $$ WAZ001-503-506-510-515>517-181930- /O.EXP.KSEW.HW.W.0005.000000T0000Z-100118T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA-WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST- CENTRAL COAST- 1016 AM PST MON JAN 18 2010 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$ WAZ504-505-507>509-511-181930- /O.EXP.KSEW.WI.Y.0007.000000T0000Z-100118T1800Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- 1016 AM PST MON JAN 18 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:20 AM PST, 5 hours 37 minutes earlier.
Area forecast discussion, Jan 17, 9:20 AM PST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PST SUN JAN 17 2010
.SYNOPSIS...A STORM SYSTEM DEVELOPING OFF THE SOUTHERN OREGON COAST
WILL DEEPEN AND MOVE NORTH THROUGH EARLY MONDAY BRINGING RAIN AND
WINDS TO THE REGION. FOLLOWING THAT A SERIES OF STORMS WILL AFFECT
THE WEST COAST...EACH ONE A LITTLE FURTHER SOUTH THEN THE PREVIOUS
ONE. A COOLER MORE SHOWERY REGIME IS EXPECTED AFTER THE MIDDLE OF
THE WEEK.
&&
.SHORT TERM...WE HAVE A BIT OF A BREAK AT THE MOMENT AS THE AIR MASS
RELOADS. A FRONT SWUNG THROUGH EARLIER WITH THE STEADY RAIN HAVING
PRETTY MUCH ENDED. THERE ARE A FEW BRIEF SHOWERS FLOATING
AROUND...BUT THE NEXT ROUND OF STEADY RAINS WILL HOLD OFF UNTIL
LATER IN THE DAY. TEMPERATURES HAVE JUMPED SEVERAL DEGREES THIS
MORNING WITH THE WIND AND THE BREAK IN THE RAIN SO HAD TO ADJUST
THAT AS WELL.
THE NEXT ITEM OF INTEREST IS A DEVELOPING LOW THAT IS ROUNDING THE
BASE OF THE TROUGH OFF THE SOUTHERN OREGON COAST. THIS STORM WILL
DEEPEN THROUGH THE DAY AS IT BEGINS TO HEAD NORTH. WATER VAPOR
IMAGERY SHOWS A NICE DARK SLOT ON THE BACK SIDE OF THIS FEATURE SO
DEEPENING IS ONGOING AND IT ALSO SHOWS THE DUEL LOW NATURE OF THE
SYSTEM. DEEPENING IS EXPECTED TO CONTINUE OVER THE NEXT 18 HOURS
THEN AS IT MOVES INTO OUR NEIGHBORHOOD IT SHOULD BEGIN THE FILLING
PROCESS ALTHOUGH IT WILL STILL BE RATHER DEEP WITH A STRONG PRESSURE
GRADIENT BETWEEN IT AND WESTERN WASHINGTON.
WHAT IS EXPECTED WITH THIS STORM...RAIN SPREADING NORTH ACROSS THE
AREA LATER TODAY. THE WESTPORT PROFILER SHOWED THE SNOW LEVEL
RISING WHILE IT WAS RAINING AND AT THE LAST OB WAS OVER 5000 FEET SO
RAIN WILL BE THE RULE FOR THE MOUNTAINS AS WELL. THE BIGGEST
CONCERN WITH THE SYSTEM IS HOW MUCH WIND WE WILL END UP WITH. EVEN
THROUGH THE CENTRAL PRESSURE OF THE STORM WILL BE LOW...AROUND 970
MB...THE CENTER IS WELL OFFSHORE WHICH IS A STRIKE AGAINST IT. THE
MODELS DO INDICATE THE BENT BACK OCCLUSION WILL WRAP AROUND THE
UNDERSIDE OF THE STORM AND MOVE ACROSS THE REGION EARLY MONDAY
MORNING WHICH WILL SERVE TO ENHANCE THE WINDS OVER THE REGION. AT
THIS POINT THE PRIMARY LAND TARGETS ARE THE COAST...WESTERN
STRAIT...THE OLYMPIC MOUNTAINS AND PARTS OF THE NW INTERIOR.
PRELIMINARY THOUGHTS IS THAT WE WILL NEED A WIND ADVISORY FOR THE NW
INTERIOR AND A HIGH WIND WARNING OTHER MENTIONED AREAS. I WILL GO
OVER THE LATEST GUIDANCE THIS MORNING AND MAKE IT FINAL THIS
AFTERNOON.
AFTER THAT SYSTEM VACATES THE AREA...ANOTHER WILL FOLLOW ON IT HEELS
TUESDAY. WHILE IT WILL LIKELY BE A BIT DEEPER...THIS ONE WILL BE
FURTHER OFFSHORE AND FURTHER SOUTH WHEN IT BEGINS FILLING AND THUS
HAVE LESS OF AN IMPACT ON THE REGION. SO LESS RAIN AND LESS WIND
OVERALL. CERNIGLIA
.LONG TERM...BY MIDWEEK...A 190+ KNOT JET STREAM IS AIMED AT THE
L.A. BASIN. WITH THE MAIN STORM TRACK SO FAR SOUTH...THIS LEAVES
RELATIVELY WEAK SYSTEMS TO PINWHEEL AROUND THE BROAD UPPER LEVEL
TROUGH OVER THEN NORTHEAST PACIFIC AND BRING SHOWERS TO THE REGION
AT TIMES. SNOW LEVELS WILL BE LOWER THAN WHAT THEY HAVE BEEN
RECENTLY...BUT MOISTURE WILL NOT BE ALL THAT PLENTIFUL. 27/CERNIGLIA
&&
.HYDROLOGY...THE SEVERAL WEATHER SYSTEMS ARE NOT EXPECTED TO PRODUCE
ANYWHERE CLOSE TO THE RAINFALL OBSERVED LAST WEEK. SO SIGNIFICANT
FLOODING PROBLEMS ARE NOT EXPECTED ALTHOUGH THE SKOKOMISH RIVER WILL
NEED TO BE WATCHED AS IT IS STILL RUNNING HIGH. WITH A SOMEWHAT
COOLER AND MORE SHOWERY REGIME EXPECTED FOR MUCH OF THE UPCOMING
WEEK...ADDITIONAL FLOODING PROBLEMS ARE NOT ANTICIPATED IN THE
FORESEEABLE FUTURE. FLOODING IS NOT EXPECTED ON THE GREEN RIVER FOR
THE NEXT 10 DAYS.
THE RECENT RAINFALL THOUGH WILL MAINTAIN A THREAT OF LOCAL
LANDSLIDES. THE USGS LANDSLIDE INDEX INDICATES THAT THE GROUND IS
SUFFICIENTLY WET. EVEN WITH THE HEAVY RAINFALL OVER...IT IS GOING
TO TAKE AT LEAST A FEW DAYS UNTIL THE THREAT OF ANY ISOLATED
LANDSLIDES WILL END. CERNIGLIA
&&
.AVIATION...A FRONT OVER THE INTERIOR OF W WA WILL DISSIPATE TODAY.
THE AIR MASS WILL REMAIN MOIST AND STABLE. MOIST SW FLOW ALOFT WILL
CONTINUE TO BRING AREAS OF LIGHT RAIN UP OVER W WA TODAY. A STRONG
UPPER LEVEL TROUGH AND SURFACE LOW WILL MOVE ACROSS THE OFFSHORE
WATERS TONIGHT BRINGING MORE RAIN...AND STRONG WINDS TO THE COAST
AND NORTH INTERIOR. LOW LEVEL WINDS ALOFT...BETWEEN FL025 AND FL050
WILL RISE TO S 40-60 KT TONIGHT.
KSEA...THE FRONT DISSIPATING OVER THE AREA WILL NOT BE MUCH OF A
FACTOR TODAY. MOIST SW FLOW ALOFT HOWEVER WILL CONTINUE TO BRING
AREAS OF LIGHT RAIN ACROSS THE TERMINAL AT TIMES...WHICH COULD DROP
VIS/CIGS BRIEFLY TO AROUND 3SM -RA/BKN025. OTHERWISE SEE LITTLE
CHANGE FROM CIGS BKN040-050. RAIN AND LOW LEVEL WINDS ALOFT WILL
INCREASE TONIGHT AS A STRONG UPPER LEVEL TROUGH/SURFACE LOW MOVE N
OFFSHORE. WILL FIGURE ON CIGS LOWERING BACK TO MVFR TONIGHT...WITH
FL050 WINDS RISING TO S 50-60KT 06Z-15Z. SURFACE WINDS WILL REMAIN S
TODAY. KAM
&&
.MARINE...MODELS AGREE ON BRINGING A DEEP LOW NORTHWARD ACROSS
THE OFFSHORE WATERS...ABOUT 170 NM W OF THE COAST...AT AROUND 973 MB
TONIGHT. SMALL DIFFERENCES BETWEEN THE MODELS IN TRACK AND PRESSURE
MAY SPELL THE DIFFERENCE BETWEEN HIGH END GALES ON THE COAST OR
STORM FORCE WINDS. HAVE LEFT IT AT GALES FOR THE COAST FOR NOW BUT
WILL CONSIDER A STORM WARNING AFTER THE WRF-GFS GUIDANCE ARRIVES.
GALES OVER THE INLAND WATERS OF NW WA LATE TONIGHT ARE A GOOD BET SO
HAVE CONVERTED THE WATCH TO A GALE WARNING. WILL LEAVE THE SMALL
CRAFT ADVISORIES FOR THE INTERIOR UP AS A RAMP-UP TRANSITION TO
GALES LATE TONIGHT. SOME SPOTS STILL HAVE SCA WINDS GOING AFTER THIS
MORNINGS FRONT...BUT THEY MOSTLY SHOULD EASE FOR A WHILE THIS
AFTERNOON. THIS SYSTEM COULD PRODUCE HIGH ENOUGH SWELL TO MERIT A
HIGH SURF ADVISORY FOR THE COAST MONDAY...HOWEVER PERIODS WILL BE
SHORT WHICH WILL REDUCE THE SWELL ENERGY.
HIGH ASTRONOMICAL TIDES AND LOW PRESSURE OVER THE AREA MONDAY
MORNING FROM THE APPROACHING WILL MOSTLY LIKELY CONTINUE THE
POSSIBILITY OF MINOR TIDAL OVERFLOW FLOODING OVER INLAND AREAS.
STRONG WINDS AND WAVE ACTION WILL LIKELY EXACERBATE THE PROBLEM.
WILL LET THIS MORNINGS ADVISORY EXPIRE...THEN REISSUE IT THIS
AFTERNOON FOR THE NEXT ROUND OF HIGH TIDES MONDAY MORNING. KAM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH NORTH/CENTRAL COAST..WESTERN STRAIT OF JUAN DE
FUCA AND OLYMPICS FOR TONIGHT/MON MORNING.
.COASTAL FLOOD ADVISORY THIS MORNING ALONG THE INLAND WATERS OF
WESTERN WASHINGTON.
PZ...GALE WARNING COAST AND WEST ENTRANCE TO THE STRAIT.
.SMALL CRAFT ADVISORY CENTRAL AND EAST STRAIT...NORTH
INLAND WATERS AND ADMIRALTY INLET.
.SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH GRAYS HARBOR BAR.
.GALE WARNING CENTRAL STRAIT...EAST ENTRANCE...NORTH
INLAND WATERS AND ADMIRALTY INLET LATER TONIGHT INTO MON.
WWW.WEATHER.GOV/SEATTLE
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 8:37 PM PST | Small Craft Advisory for Rough Bar | SEW | 11 days | |
| Jan 17, 2:49 AM PST | Gale Watch | SEW | 6 hr | |
| Jan 17, 2:56 PM PST | Coastal Flood Advisory | SEW | San Juan | 20 hr |
| Jan 17, 2:56 PM PST | High Surf Advisory | SEW | 24 hr | |
| Jan 17, 2:57 PM PST | High Wind Warning | SEW | San Juan | 19 hr |
Nearby
Wind Advisories in Washington, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.